# SDR ARWA0010901

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 60,991 hours, 26,900 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Panel
- Part number: 3377
- Part serial: 236
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

F/O'S RIGHT PITOT HEAT LIGHT ON WITH SWITCH IN.  F/O AIRSPEED INDICATION FAILED 5' LATER, THEN NR 2 MACH FEEL CHANNEL AND NR 2 MACH TRIM FAILED, RUDDER HYDRAULIC LIMITER LIGHT ON PILOT'S C&W PANEL ON 34-14-61-02.  REMOVED AND REPLACED AIR DATA SENSOR HEAT PANEL IAW MM 30-31-00, OPS CK NORMAL.
